MathSciNet Relay Station
MathSciNet bibliographic data
MR792378 (86f:58161) 58G30 (53C21 58E05)
Bahri, Abbas; Coron, Jean-Michel Une théorie des points critiques à l'infini pour l'équation de Yamabe et le problème de Kazdan-Warner. (French) [Critical points at infinity in the Yamabe equation and the Kazdan-Warner problem] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 15, 513–516.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement